# SDR TIMA20240705007

- Difficulty date: July 5, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 40,322 hours, 48,460 cycles
- Engine: Pwa PT6A67D
- Engine time: 18,396 hours, 214,007 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Low Torque
- Location: Left
- Stage of operation: DE
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER DESCENDING AND LEVELING OFF LEFT ENGINE TORQUE NOT RISING PROPERLY AND INCORRECT ENGINE CONTROL / FEEL, PILOT NOTICED IMPROPER POWER OUT OF LEFT ENGINE AND DECLARED EMERGENCY DUE TO PARITIAL POWER ON LEFT ENGINE. PILOT WAS CLEARD TO LAND. LANDED SAFELY AND HOD NO OTHER ISSUES.
